# SDR CA050426009

- Difficulty date: April 22, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303312
- Part serial: 01270H9151
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COPILOT'S SIDE WINDOW CRACKED DURING DESCENT.  WINDOW REPLACED.  AIRCRAFT RETURNED TO SERVICE.
